Over the past six months I have been experiencing strange vibrating sensations within my body. They only occur while I am asleep ( they wake me) or just as I am waking up and only last for a couple of minutes at most. They can feel quite strong and appear all over my body. Back, shoulders, chest and arms. A few weeks ago I woke up and thought there was an earthquake because the bed was shaking - but it was actually the vibrating sensation in my back - not the bed!.
I mentioned this to my GP today and she said it could be nerve related and part of my peripheral neuropathy, but my EM has been playing up again lately and I wonder if it is related to this. It does not hurt at all - just annoying. I am curious to know if anyone else has ever had this or knows what it is?
A couple of weeks ago I noticed a vibrating sensation in my feet, where my flares are worst. It was very annoying, but I've been using the ketamine compound cream and the vibrations at least have stopped, although my flares are still very much around.
This has just started happening for me! I’ve had the EM for at least a year and now this. The worst night was the night I took Cymbalta for the first time. I never took it again, but it’s still happening, bit it is more mild. It is exactly what you described. I thought there was an earthquake at first. It only happens while sleeping. I know your post is old, but if you are still around, is it still happening? Have you found a cause?
I am sorry to say that I have not found out what this is. I thought it might be linked to my medication Lyrica, which makes me twitchy. My doctor had no ideas on what it could be and since it doesn’t hurt in any way we have not discussed it further. It still happens occasionally. I only took Cymbalta for a short time also as it didn’t agree with me. I am now taking Nortriptyline which seems to hold things at bay.
I’m sorry you haven’t found an answer. I did find evidence that it could be a rare side effect with Cymbalta. But, I only took one pill and it has happened since. The doctor is treating me for autonomic dysfunction and said that this was a sign of the nervous system dysfunction. It is the strangest thing I’ve ever felt. I hope you continue to do well!